Psycho-Babble Medication Thread 871426

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Linkadge....sorry

Posted by Jay_Bravest_Face on December 30, 2008, at 12:46:05

Linkadge I am sorry for going off on my "Pro- Prozac" rant on you. If I bothered anyone else, please forgive me, as I am very, very sorry. A "little bit" of hypomania caught up to me yesterday. About Prozac...a bit more of a rational review on my part...yes it helps a fair bit, but I could never get by with just Prozac as an only drug. Not just because of my BP2, but also I need many other neurochemical "complimenting fixes" in my broken-down mental office. Stimulants do work, but have too much of an "off/on" feeling for me. Small doses of some of the tricyclics, right now I am trying imipramine, can work. I am also on high-dose testosterone replacement therapy, because my doctor agrees, it looks like mostly the antidepressants, over the years, have sapped my testosterone levels. (It also may have been the Zyprexa or Risperdal). And, I have to admit, my sex drive has taken a dive to the bottom. (Common "remedies" don't work..I've tried most.)
But, not only am I 'alive' in some of the better ways, I think I've really improved my life in many ways. I still have quite a ways to go, though.

Thanks,
Jay

 

Re: Linkadge....sorry

Posted by linkadge on December 30, 2008, at 15:50:55

In reply to Linkadge....sorry, posted by Jay_Bravest_Face on December 30, 2008, at 12:46:05

Feel free to call me if I am needlesly bashing SSRI's. The problem is that I need help too but I am concenred about potential risks with treatment.

Linkadge


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.